# SDR SWAA2012070605567

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 30,928 hours, 20,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED UNINTENTIONALLY BY CATERING OPERATOR.  REMOVED AND REPLACED SLIDE PER MM.
